# SDR HALA20250929292

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 20,667 hours, 4,447 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LEAKING FROM HOSE NOZZLE WHEN CONNECTED TO REFUEL/DEFUEL COUPLING. AIRCRAFT WONT TAKE FUEL. REMOVED AND REPLACED REFUEL/DEFUEL COUPLING ELEMENT ASSY PER AMM 28-25-41, OPS CHECK AND LEAK CHECK GOOD. A/C OK FOR SERVICE.
